Journal of the Mathematical Society of Japan

Existence of curves of genus two on a product of two elliptic curves

Tsuyoshi HAYASHIDA and Mieo NISHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 17, Number 1 (1965), 1-16.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1260975570

Digital Object Identifier
doi:10.2969/jmsj/01710001

Mathematical Reviews number (MathSciNet)
MR0201434

Zentralblatt MATH identifier
0132.41701

Subjects
Primary: 14.51
Secondary: 14.40

Citation

HAYASHIDA, Tsuyoshi; NISHI, Mieo. Existence of curves of genus two on a product of two elliptic curves. Journal of the Mathematical Society of Japan 17 (1965), no. 1, 1--16. doi:10.2969/jmsj/01710001. http://projecteuclid.org/euclid.jmsj/1260975570.


Export citation